# SDR FDEA2019120653189

- Difficulty date: December 5, 2019
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 79,481 hours, 30,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK BROKEN.   REMOVED AND REPLACED L1 GUSSETT LOCK  IAW AMM 52_11_08_8_0 OPS CHECK GOOK, AC   OK FOR SERVICE, THIS CLEARS MEL #720992
